# SDR NOCA07312

- Difficulty date: June 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE SKIN AT L-4 DOOR LWR AFT CORNER THRESHOLD AREA.  REPAIRED SKIN IAW EO 767-53-048 DATED JULY 10, 2012.
